# SDR AALA202310208741

- Difficulty date: October 2, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 34,847 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL AT STA 947, RBL 24. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
